# SDR SIMA201132906

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 22,925 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP RT.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT LAMP RT IAW EMB 140-AMM 33-50-10 OPS CHECK GOOD IAW EMB 140 AMM 33-50-00.
